California, 2013

High Wind and Strong Wind in California, April 8, 2013

April 8, 2013 · NWS MTR · 20 events in 11 counties and zones

Strong and gusty northwest winds impacted much of the Bay Area resulting in downed trees, downed power lines, rough seas and even broken windows. A weak cold front moved through the Bay Area during the overnight hours of April 8th.

Where it happened

Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$39,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MTR wrote it up.

Strong and gusty northwest winds impacted much of the Bay Area resulting in downed trees, downed power lines, rough seas and even broken windows. A weak cold front moved through the Bay Area during the overnight hours of April 8th. As the cold front exited quickly to the south and east of the Bay Area high pressure began to build over the Pacific Northwest and Northern California. As a result, the northerly pressure gradient increased rapidly during the early morning hours of April 8th.

The rather strong northerly pressure gradient helped to produce widespread wind gusts in excess of 35 mph with a few locations over 60 mph. Numerous reports of downed trees and power lines were received as a result of the strong winds. The strong winds also impacted KSFO airport and a Airport Weather Warning (AWW) was issued for gusts up to 40 kts. The last major wind event to impact the Bay Area was January 4th, 2008 where 100 mph gusts were reported.

Over the coastal waters the strong winds helped to produce hazardous conditions with steep wind waves and confused seas. Gale Warnings were in effect for much of the coastal waters including San Francisco Bay. Buoy observations indicated many locations were near storm force conditions with several gusts up to 47 kts. Buoy 26, east of the Farallon Islands, reported one hour of storm force conditions with a gust up to 49 kts. The strong winds and fresh swell also resulted in combined seas up to 20 feet, as noted by the Half Moon Bay Buoy (Buoy 12).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before the first event at Apr 7, 10:29 PM PST, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 7, 10:29 PM PST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1129 PM PDT SUN APR 7 2013

...STRONG AND GUSTY NORTH WINDS WILL DEVELOP OVER THE NORTH BAY
MOUNTAINS...COASTAL NORTH BAY...SAN MATEO COAST AND EAST BAY HILLS
FROM 5 AM TO 8 PM PDT MONDAY...

.DISCUSSION...AS OF 8:40 PM PDT SUNDAY...WATER VAPOR IMAGERY SHOWS
A DEEPENING UPPER LEVEL TROUGH ENTERING NORTHERNMOST CALIFORNIA
THIS EVENING. THE TROUGH IS BEING DRIVEN SOUTHEASTWARD BY STRONG
MID-UPPER LEVEL WINDS APPROACHING 100-130 KNOTS. THE TROUGH WILL
REACH THE SACRAMENTO VALLEY AND NORTHERN SIERRA NEVADA EARLY
MONDAY MORNING BRINGING GUSTY WINDS TO THE AREA MONDAY...WITH THE
STRONGEST WINDS OVER THE COASTAL WATERS AS WELL AS THE NORTH
BAY...SAN MATEO COAST AND EAST BAY HILLS. DECIDED TO ISSUE A WIND
ADVISORY FROM 5 AM TO 8 PM PDT MONDAY FOR PARTICULARLY WIND PRONE
AREAS IN THE NORTH HALF OF THE FORECAST AREA (REFERENCE NPWMTR OR
WMO HEADER WWUS76).

LOW LEVEL COOLING WILL BE UNDERWAY TONIGHT AND MONDAY AS NORTHERLY
WINDS KICK IN WITH THE TROUGH PASSAGE. WEAK INVERSIONS PRESENT THIS
EVENING PER THE 00Z OAKLAND UPPER AIR SOUNDING WILL BE SUBJECT TO
COOLING AND DISSIPATION OVERNIGHT. AS THE TROUGH WORKS ITS WAY
SOUTH ACROSS NORCAL...WINDS...MIXING AND COOLING WILL HELP KEEP
SURFACE WINDS COUPLED TO THE DEEPER LAYERED STRONG NORTHERLY WINDS
FORECAST TO DEVELOP. AS THE STRONG MID-UPPER LEVEL JET REACHES THE
BAY AREA 12Z MONDAY SURFACE WINDS SHOULD BECOME MUCH MORE GUSTY.
AS TIMING WOULD HAVE IT THIS WILL COINCIDE WITH THE MONDAY MORNING
COMMUTE. QPF GENERATED BY THE TROUGH WILL BE MINIMAL AS THE MAIN
VORT MAX SHEARS SOUTHEAST ACROSS THE SACRAMENTO VALLEY AND SIERRA
NEVADA. 18Z/00Z NAM MODEL OUTPUT SHOW 50 KNOT WINDS REACHING AS
LOW AS THE 925 MB LEVEL WHICH IS JUST A COUPLE THOUSAND FEET OFF
THE GROUND. MODEL FORECASTS HAVE BEEN TRENDING STRONGER SINCE
SATURDAY. NOT SURE IF 50 KNOT WINDS WILL REACH ALL THE WAY TO SEA
LEVEL WHICH WOULD BRING THINGS MUCH CLOSER TO HIGH WIND WARNING
CRITERIA BUT FIGURED A WIND ADVISORY IS A GOOD PLACE TO START. THE
ACV-SFO GRADIENT WILL CLIMB TO 6-7 MB MONDAY AND HOLD MONDAY
NIGHT. STRONG AND GUSTY WINDS WILL HOLD INTO MONDAY EVENING AS A
RESULT OF THE STRENGTHENED NORTHERLY GRADIENTS. GALES HAVE BEEN
LONG ADVERTISED FOR THE OUTER COASTAL WATERS...AND NOW GALES ARE
VALID FOR THE INNER AS WELL AS OUTER COASTAL WATERS ALSO INCLUDING
THE SAN FRANCISCO BAY.

THE SURFACE LOW AND TROUGH WILL BE LOCATED OVER SOUTHERN NEVADA BY
MONDAY NIGHT. WINDS WILL BE SLOW TO LET UP OVER OUR FORECAST AREA
MONDAY EVENING. THE WEATHER WILL BE DRY AS A RIDGE OVER THE EPAC
SHIFTS EAST OVER THE AREA TUESDAY AND TUESDAY NIGHT. BREEZY
CONDITIONS COULD LINGER INTO TUESDAY MORNING BUT IN GENERAL EXPECT
MUCH LESS WIND EVERYWHERE AND WARMING TEMPERATURES. TEMPERATURES
SHOULD REACH THE UPPER 60S TO 70S WITH SUNNY CONDITIONS. THIS WILL
BE FOLLOWED BY MOSTLY CLEAR TO CLEAR SKIES TUESDAY NIGHT. A VERY
WEAK TROUGH WILL ARRIVE FROM THE NORTH THURSDAY AND IN A SIMILAR
FASHION WILL BE LIMITED IN RAINFALL POTENTIAL. DRY WEATHER AND
SEASONABLE TEMPERATURES ARE LIKELY TO PREVAIL NEXT WEEKEND.

NO ADDITIONAL UPDATES ARE PLANNED THIS EVENING.

&&

.AVIATION...AS OF 11:00 PM PDT SUNDAY...LOW LEVEL MOISTURE HAS
BROUGHT AREAS OF LIGHT RAIN TO THE AREA. A STRONG VORT MAX IS
CURRENTLY MOVING INTO NORTHERN CALIFORNIA. THIS SYSTEM WILL MOVE
INTO THE CENTRAL VALLEY LATER TONIGHT. RAPID CLEARING IS EXPECTED
FROM THE NORTH AFTER 12Z. WINDS INCREASING DURING THE DAY MONDAY
AND GUSTS MAY EXCEED 35 KT NEAR SFO MONDAY AFTERNOON. LLWS CAN BE
EXPECTED MONDAY AFTERNOON.

VICINITY OF KSFO...MVFR CIGS WITH BRIEF LIGHT RAIN. VFR AFTER
12Z. STRONG WEST TO NORTHWEST WINDS MONDAY AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...MVFR CIGS WITH POSSIBLE DRIZZLE OR
LIGHT RAIN THROUGH 12Z. VFR BY 14Z.

&&

.MARINE...AS OF 11:30 PM PDT SUNDAY...AS THE NORTHERLY PRESSURE
GRADIENT INCREASES OVERNIGHT NORTHWEST FLOW WILL INCREASE OVER
THE COASTAL WATERS. GALE FORCE CONDITIONS 25 TO 35 KT WITH GUSTS
TO 40 KT WILL DEVELOP EARLY MONDAY MORNING. WINDS WILL ALSO
INCREASE FOR BOTH BAYS AS WELL WITH GALE WINDS EXPECTED IN SFO BAY
MONDAY AFTERNOON. THE INCREASING WINDS WILL PRODUCE STEEP WIND
WAVES AND FRESH SWELL. MARINERS VENTURING OUT TO THE COASTAL
WATERS ARE URGED TO USE CAUTION AND CHECK THE LATEST CONDITIONS.
WINDS ARE FORECAST TO DECREASE MONDAY INTO TUESDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...WIND ADVISORY...COASTAL NORTH BAY...NORTH BAY
	     MTNS...SAN MATEO COAST...AND EAST BAY HILLS
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
             GLW...PIGEON PT TO PT PINOS 0-10 NM FROM 3 AM
             GLW...PT ARENA TO PT REYES 0-10 NM
             GLW...PT REYES TO PIGEON PT 0-10 NM
             GLW...PT ARENA TO PIGEON PT 10-60 NM
             GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...MRY BAY
             SCA...SF BAY

&&

PUBLIC FORECAST: CANEPA
AVIATION/MARINE: W PI

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Apr 7, 6:58 PM PST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
758 PM PDT SUN APR 7 2013

CAZ505-507-509-511-090300-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-
758 PM PDT SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SUNDAY NIGHT

STRONG AND GUSTY NORTH WINDS WILL DEVELOP OVER THE NORTH BAY
MOUNTAINS...COASTAL NORTH BAY...SAN MATEO COAST AND EAST BAY HILLS
FROM 5 AM TO 8 PM PDT MONDAY. A WIND ADVISORY IS IN EFFECT. A STRONG
BUT DRY TROUGH WILL SLIDE SOUTHEAST CROSSING THE SACRAMENTO VALLEY
AND SIERRA NEVADA MONDAY. LIGHT RAINFALL IS POSSIBLE MONDAY BUT IT
SHOULD BE LIMITED WITH LESS THAN A TENTH OF AN INCH OF RAINFALL
FORECAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG AND GUSTY NORTH WINDS WILL CONTINUE AS A WIND ADVISORY
REMAINS IN EFFECT FOR THE NORTH BAY MOUNTAINS...COASTAL NORTH
BAY...SAN MATEO COAST AND EASTY BAY HILLS UNTIL 8 PM PDT MONDAY.
WINDS WILL DIMINISH BUT NOT UNTIL LATE MONDAY NIGHT OR TUESDAY
MORNING. DRY WEATHER WILL PREVAIL DURING THE MID-WEEK AS A RIDGE
DEVELOPS OVER NORTHERN CALIFORNIA. A WEAK TROUGH WILL ARRIVE FROM
THE NORTH ON THURSDAY WHICH MAY CAUSE A LITTLE LIGHT RAIN TO FALL
BUT IT SHOULD BE LIMITED. DRY WEATHER IS FORECAST FROM LATE WEEK
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ006-506-508-510-512-513-516>518-528>530-090300-
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
758 PM PDT SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SUNDAY NIGHT

GUSTY NORTH WINDS WILL DEVELOP AS A TROUGH MOVES SOUTHEAST ACROSS
THE SACRAMENTO VALLEY AND SIERRA NEVADA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG AND GUSTY NORTH WINDS WILL CONTINUE MONDAY FOLLOWED BY LESS
WIND BY LATE MONDAY NIGHT OR TUESDAY MORNING. DRY WEATHER WILL
PREVAIL MID-WEEK AS A RIDGE DEVELOPS OVER NORTHERN CALIFORNIA. A
WEAK TROUGH WILL ARRIVE FROM THE NORTH ON THURSDAY WHICH MAY CAUSE
A LITTLE LIGHT RAIN TO FALL BUT IT SHOULD BE LIMITED. DRY WEATHER
IS FORECAST FROM LATE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 high wind, 10 strong wind. Local standard time, as filed.

High Wind, San Francisco

When
April 8, 12:00 AM PST to 12:00 PM PST
Where
San Francisco forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Newspaper
Coordinates
37.778, -122.442 (the zone’s center; the record gives no point)

High winds which gusted over 60 MPH across San Francisco and the surrounding areas produced thousands of power outages. Newspaper accounts show at least 17,000 customers out of power in various locations around the Bay Area on April 8. This included nearly 5,000 customers in the city of San Francisco itself.

High Wind, East Bay Hills and the Diablo Range

When
April 8, 12:18 AM PST
Where
East Bay Hills and the Diablo Range forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet

High winds were measured with a 61 MPH gust at the GOES Station PEAC1 about 9 miles ENE of Fremont.

High Wind, San Francisco

When
April 8, 1:00 AM PST
Where
San Francisco forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Public
Coordinates
37.778, -122.442 (the zone’s center; the record gives no point)

High winds observed with a measured wind gust of 62 MPH at Fort Funston.

High Wind, San Francisco

When
April 8, 1:43 AM PST
Where
San Francisco forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Public
Coordinates
37.778, -122.442 (the zone’s center; the record gives no point)

High winds were observed, with a 62 MPH wind gust measured bv a home weather station near Ocean Beach.

High Wind, North Bay Mountains

When
April 8, 1:51 AM PST
Where
North Bay Mountains forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
RAWS

High winds measured on the Woodacre RAWS with a gust of 59 MPH.

Strong Wind, Coastal North Bay Including Point Reyes National Seashore

When
April 8, 2:00 AM PST
Where
Coastal North Bay Including Point Reyes National Seashore forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$8,000
Reported by
Newspaper
Coordinates
38.290, -122.835 (the zone’s center; the record gives no point)

Strong wind gusts tore off part of a roof of a small building at Masons Marina on Westshore Road at Bodega Bay. The roof fell onto a propane tank which broke a valve on the tanks and caused a gas leak.

High Wind, San Francisco Bay Shoreline

When
April 8, 2:12 AM PST
Where
San Francisco Bay Shoreline forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
37.561, -121.980 (the zone’s center; the record gives no point)

High winds impacted operations at San Francisco International Airport overnight with wind gusts measured at 60 MPH.

High Wind, San Francisco Peninsula Coast

When
April 8, 2:15 AM PST
Where
San Francisco Peninsula Coast forecast zone
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
37.229, -122.183 (the zone’s center; the record gives no point)

High winds blew out the front window of a house in Daly City with glass everywhere.

Strong Wind, North Bay Interior Valleys

When
April 8, 2:42 AM PST
Where
North Bay Interior Valleys forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
38.362, -122.667 (the zone’s center; the record gives no point)

Strong winds blew down a large tree branch, blocking the middle of the lane at State Road 116 and F Street near Monte Rio.

Strong Wind, North Bay Interior Valleys

When
April 8, 2:52 AM PST
Where
North Bay Interior Valleys forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$500
Reported by
Broadcast Media
Coordinates
38.362, -122.667 (the zone’s center; the record gives no point)

Strong wind blew down small tree branches and debris onto streets in the city of Petaluma.

High Wind, Mountains of San Benito County and Interior Monterey County Including Pinnacles National Monument

When
April 8, 2:57 AM PST
Where
Mountains of San Benito County and Interior Monterey County Including Pinnacles National Monument forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
RAWS
Coordinates
36.423, -121.192 (the zone’s center; the record gives no point)

The Santa Rita RAWS in San Benito County measured a peak wind gust of 60 MPH.

Strong Wind, San Francisco

When
April 8, 3:15 AM PST
Where
San Francisco forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.778, -122.442 (the zone’s center; the record gives no point)

Strong winds blew a tree down and blocked southbound Highway 101, just south of the Golden Gate Bridge.

Strong Wind, San Francisco Peninsula Coast

When
April 8, 4:38 AM PST
Where
San Francisco Peninsula Coast forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
37.229, -122.183 (the zone’s center; the record gives no point)

Strong winds blew down power lines, blocking highway 84 about 3 miles south of Woodside.

Strong Wind, Santa Cruz Mountains

When
April 8, 5:18 AM PST
Where
Santa Cruz Mountains forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
37.230, -122.021 (the zone’s center; the record gives no point)

Strong winds blew power lines and a pole down in the roadway with a tree across the roadway, near the intersection of Pine Flat and Ice Cream Grade Roads about 4 miles NW of Felton.

Strong Wind, San Francisco

When
April 8, 5:40 AM PST
Where
San Francisco forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$3,000
Reported by
Department of Highways
Coordinates
37.778, -122.442 (the zone’s center; the record gives no point)

Strong winds blew down a tree on an overhead utility pole, six miles NE of Daly City.

Strong Wind, Northern Salinas Valley / Hollister Valley / Carmel Valley

When
April 8, 5:44 AM PST
Where
Northern Salinas Valley / Hollister Valley / Carmel Valley forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
36.423, -121.192 (the zone’s center; the record gives no point)

Strong winds blew down a eucalyptus tree, blocking the northbound lane of River Road about 10 miles SE of Salinas.

Strong Wind, North Bay Interior Valleys

When
April 8, 6:39 AM PST
Where
North Bay Interior Valleys forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.362, -122.667 (the zone’s center; the record gives no point)

Strong winds blew down a tree, blocking a roadway near Inverness.

High Wind, Southern Monterey Bay and Big Sur Coast

When
April 8, 6:45 AM PST
Where
Southern Monterey Bay and Big Sur Coast forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Other Federal Agency
Coordinates
36.240, -121.309 (the zone’s center; the record gives no point)

NPS observation of winds at Point Sur Light Station of 65 MPH.

Strong Wind, Southern Monterey Bay and Big Sur Coast

When
April 8, 7:00 AM PST
Where
Southern Monterey Bay and Big Sur Coast forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
36.240, -121.309 (the zone’s center; the record gives no point)

Strong winds blew down trees and power lines across Mission Road near Monterey.

High Wind, Santa Cruz Mountains

When
April 8, 7:12 AM PST
Where
Santa Cruz Mountains forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.230, -122.021 (the zone’s center; the record gives no point)

High winds blew down 10 inch diameter tree branches which blocked the westbound lane of Bear Creek Road.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in California in 2013Every state in 2013This day in weather historyWarnings in California, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 447017, 446972, 446969, 446966, 446965, 447018, 446964, 446963, 446945, 446942, 446940, 446938, 447040, 446932, 446929, 446927, 446926, 446787, 446786, 446785.